# SDR SWAA2017100216825

- Difficulty date: October 1, 2017
- Submitted: October 3, 2017
- Operation: Air carrier
- Aircraft: N796SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27889
- Aircraft time: 58,847 hours, 34,527 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 141A48103MOD102
- Part serial: WN0182
- Condition: Arced
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

L2 COCKPIT WINDOW ELECTRICAL ARCED.  R&R L2 WINDOW PR MT.
